Hello all, I am fairly new here I have posted about my husbands itchy hives from ABVD but still can't find anyone else who has had it. He was dignosed with stage 3 A S Hodgkins, non sclerosing nodular type. He has had two ABVD treatments and is scheduled for this third on Tues. After the first one he got itchy hives all over and PCP said it was poison ivy,,,, go figured how did he get that laying on the couch, but we went with it and did the prednisone pack. Day after treament two, it came back, with vengence.. Onc. said it has to be the ABVD and probably the BLEO so were not having that next time.
I don't feel sorry for myself just feeling drained and worn out and just need to vent somewhere. you all seem so sweet and kind and hopefully someone , somewhere will understand. We all know cancer sucks really bad. This is so horrible, after first treatment he felt good the week after, this time he is still horribly drained and just don't feel good. I worry about everything, infection, worsening of his condition, just all kinds of things. I told him I felt like I was in the ocean and there were sharks swimming all around me and the water is over my head and murky and I can't see whats coming. He said he felt like he was in the water with me, and it was scary, but he was in a shark cage and somewhat protected. Does this make any sense to anyone else. I used to be able to see the future and look forward to things, children growing up, getting married, retiring, traveling, etc, now all I can do is wonder if I will raise the kids alone, grow old alone, or have him with me. There is such a great cure rate, but how does a person not think, except for me, we will be the one case that don't get better? Like, am I a mental freak, or does other feel this way. He had no symptoms other then some fatigue and was doing great, then they hit you with something that is supposed to cure you and it puts you on your butt.. makes no sense to me at all... Well I need to stop complaining if anyone cares to add anything here I'd appreciate it.. thanks for listening..